# SDR SWAA2020032442769

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHTS OVERWING DOOR FAILED OPS CHECK        REMOVED AND REPLACED BATTERY PACK CHARGER AT M1676 IAW AMM 33-51-06-960-806 AND AMM 33-51-06-960-805. AISLE LIGHT CHECK GOOD. REMOVED AND REPLACED LAMP AT OVERWING ESCAPE LIGHT L1209 AND PERFORMED OPS CHECK IAW AMM 33-51-04-960-801. OPS CHECK GOOD. ALL  LIGHTS FUNCTIONING CORRECTLY.
